Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Detected lichen scllerosus. On desonide lotion and crlium tacrolimus creme. Why does skin peel?

i have been detected lichen scllerosus and it has been 2 yrs doc has given me desonide lotion and crlium tacrolimus creme in addition to that i have been given methycobal inj,trental 400 and lycostar....please anyone tel me docs i should do for this ans not many docs in india even know about it..............and is my medication ok for this glans have been also affected by now as skin peels off from glans too
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Welcome to HCM.
The medicines you are taking look fine.
More importantly, you need to check the urinary opening as the problem can cause narrowing called stricture urethra.
Kindly consult a urologist asap.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor